# SDR SWIA201438648

- Difficulty date: July 5, 2014
- Submitted: July 11, 2014
- Operation: Air carrier
- Aircraft: N797SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10301
- Aircraft time: 14,086 hours, 8,022 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN WIRE ON FORWARD EMERGENCY LIGHTS BATTERY CHARGER CONNECTOR PS35.  C-CHECK INSTALLED NEW SPLICE CR124 IAW WDM AND ESPM.
